MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC LIFESPAN EPTFE VASCULAR GRAFT

LEMAITRE VASCULAR, INC LIFESPAN EPTFE VASCULAR GRAFT
Catalog Number R06050
Medical Device Problem Codes Fluid/Blood Leak (1250); Structural Problem (2506); Thickening of Material (4056)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is not available for evaluation as it remains implanted.Based on the current information, there is no confirmed failure.Due to the nature of the product, there is some variability in graft diameter between devices and catalogue number.Each lot is tested for water entry pressure, suture retention, and burst pressure.The lot history record was reviewed, during manufacturing all test samples passed testing for this lot.It is likely that the surgical technique contributed to the reported incident.As stated in the ifu, the potential complications with the use of this device include: life threatening complications which may occur in conjunction with the use of any vascular prosthesis include, but are not limited to: excessive suture hole bleeding; thrombosis; thromboembolic complications; infection; ultrafiltration or perigraft seroma; swelling of limbs; pseudoaneurysms; perigraft hematomas; skin erosion; steal syndrome; preoperative hemorrhage; aortoenteric fistula.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.
 
Event or Problem Description
It was reported that the lifespan is thicker than usual and not conforming well when sutured, which caused bleeding at the suture holes during a arteriovenous bypass graft procedure.The procedure lasted longer from stopping the bleeding.No further complications or injury was reported.

Brand Name
LIFESPAN EPTFE VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key19558927
Report Number1220948-2024-00120
Device Sequence Number4734774
Product Code DSY
UDI-Device Identifier00840663105199
UDI-Public(01)00840663105199
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K130016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberR06050
Device Lot NumberLVG3901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2024
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown